# SDR SIMA20130321004

- Difficulty date: March 21, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 23,048 hours, 19,429 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Part number: 14573550413
- Part serial: 302
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2963 THE CREW REPORTED THAT DURING CRUISE THE LEFT WING TIP HAD LIGHTNING STRIKE DAMAGE AND THE FIRST OFFICER’S PFD SCREEN WAS MUTI COLORED AFTER LIGHTNING STRIKE.  ALSO THE CAPTAIN’S CA'S MFD ' PFD & EICAS SHOWING MULTI COLORS DUE TO LIGHTNING STRIKE.  LIGHTNING STRIKE BROKE THE FIRST OFFICER’S WINDSHIELD & THE RIGHT WINDSHIELD WIPER ARM WAS DAMAGED.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  THE FUSELAGE HAS SEVERAL LIGHTNING STRIKE BURN MARKS AND THE APU EXHAUST COWLING HAS LIGHTNING STRIKE DAMAGE.  THE AOA VANE 1 HAD LIGHTNING STRIKE DAMAGE. REMOVED AND REPLACED LEFT HAND WING TIP IAW EMB 145 AMM 57-30-00.  REMOVED AND REPLACED THE FIRST OFFICER’S PFD IAW AMM 34-22-01.  REMOVED AND REPLACED EICAS, BOTH PFD'S, CA MFD IAW AMM 34-22-01, 31-41-02.  PART NUMBER 7014300901, S/N 0204B345, PART NUMBER 7014300901, S/N 0205B411, PART NUMBER 7014300901, S/N 0211C182.  REMOVED AND REPLACED F.O. COCKPIT WINSHEILD AS PER AMM 56-10-01  PART NUMBER NP15131112, S/N 03129H3636 AND REMOVED AND REPLACED THE RIGHT WINDSHIELD WIPER ARM IAW EMB 145 AMM 30-41-03 PART NUMBER 90-0183-12.  PERFORMED INSPECTION AND REPAIR FUSELAGE LIGHTNING STRIKE BURN MARKS IAW SRM 53-00-01.  REMOVED AND REPLACED APU EXHAUST SILENCER IAW AMM EMB145-53-32-00.  PART NUMBER 4503801C, SN 0717.  REMOVED AND REPLACED LEFT AOA VANE SENSOR IAW EMB 145 AMM 27-36-01.  PART NUMBER 0861DT5, SN 2337.  THE OPERATIONAL CHECKS WERE GOOD ON ALL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
